MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ E LM PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF UNI TIB TRAY SZ E LM PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Edema (1820); Fever (1858); Pain (1994)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation is complete, a supplemental mdr will be submitted.Concomitant medical products: medical product: oxf twin-peg cmntd fem lg pma catalog #: 161470 lot #: 2465527, medical product: oxf anat brg lt lg size 3 pma catalog #: 159554 lot #: 754110.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00861, 3002806535-2019-00860.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial left knee replacement procedure.5 years post-op, the patient began experiencing pain, redness and edema in his left leg together with a fever (cellulitis).These symptoms occurred 2-3 days after a return flight from italy.The patient was admitted to hospital for 7 days.Treatment included iv antibiotics, the patient also needed to wear compression stockings and keep leg elevated.
 
Additional Manufacturer Narrative
(b)(4).D11: medical product: oxf twin-peg cmntd fem lg pma, catalog #: 161470, lot #: 2465527.Medical product: oxf anat brg lt lg size 3 pma, catalog #:159554, lot #: 754110.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00860-1, 3002806535-2019- 00861-1.This follow-up report is being submitted to relay additional information.The following sections were updated:b4, b5, g4, g7, h1, h2, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.The clinical report form indicated that the event is irrelevant to the device.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
OXF UNI TIB TRAY SZ E LM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9304124
Report Number3002806535-2019-00859
Device Sequence Number19358850
Product Code NRA
UDI-Device Identifier05019279388929
UDI-Public05019279388929
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberN/A
Device Catalogue Number154726
Device Lot Number2446499
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;